I've been on 100mg of Spiro/day since the beginning of April, so for about 4 months.
My periods were pretty normal before use... Usually every 32 days. In April, all was fine. May, I was a day early. June, I was three days late... For seven days each. This month, however, I started a week early, with brown-ish at first, and bright red with a lighter, five-day flow... No cramps. I don't know if this was my period, or if it was breakthrough bleeding.
I've had a few other side effects, like the swollen nodes under my arms and on my neck, loss of appetite, nausea (but no vomiting), dizziness/lightheadedness/headaches, and a few others... All in the last few months.
I'm just hoping that this is normal for the medicine, and that I shouldn't be worried about something more serious. I went to get blood drawn earlier this week, but I haven't gotten results yet.
Just hoping that I'm not the only one who's experienced this kind of change!
samfosho2012Member Since 13 Jul 2013
Offline Last Active Jul 13 2013 07:52 PM
- Group New Members
- Active Posts 1
- Profile Views 474
- Member Title New Member
- Age Age Unknown
- Birthday Birthday Unknown
samfosho2012 hasn't added any friends yet.
No latest visitors to show